Elimination of resonances in codimension one foliations
Fernández Duque, Miguel (Universidad de Valladolid. Departamento de Algebra, Análisis Matemático, Geometría y Topología)

Data: 2015
Resum: The problem of reduction of singularities for germs of codimension one foliations in dimension three has been solved by Cano in [3]. The author divides the proof in two steps. The first one consists in getting pre-simple points and the second one is the passage from pre-simple to simple points. In arbitrary dimension of the ambient space the problem is open. In this paper we solve the second step of the problem.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Singular foliations ; Reduction of singularities ; Resonances
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 75-97, ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_59115_05
DOI: 10.5565/PUBLMAT_59115_05
DOI: 10.5565/287247

23 p, 376.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-01-19, darrera modificació el 2017-10-15

   Favorit i Compartir